# SDR P5CA9500188

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DAMAGE ON ANGLE THAT ATTACHES FAIRING TO WING RIGHT ADJACENT TO UPPER LINK FITTING NS 222 NR 3 PYLON.  REPLACED ANGLE PER BOEING SRM 54-10-02.
